Journal of the Mathematical Society of Japan

On characteristic classes of riemannian, conformal and projective foliations

Seiki NISHIKAWA and Hajime SATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 28, Number 2 (1976), 223-241.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240434133

Digital Object Identifier
doi:10.2969/jmsj/02820223

Mathematical Reviews number (MathSciNet)
MR0400255

Zentralblatt MATH identifier
0318.57025

Subjects
Primary: 57D30

Citation

NISHIKAWA, Seiki; SATO, Hajime. On characteristic classes of riemannian, conformal and projective foliations. J. Math. Soc. Japan 28 (1976), no. 2, 223--241. doi:10.2969/jmsj/02820223. https://projecteuclid.org/euclid.jmsj/1240434133


Export citation